# SDR SWAA2024121673749

- Difficulty date: December 4, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT L/H AND R/H GROUND ILLUMINATION SLIDE LIGHTS INOP COMMON TO M1670 BATTERY PACK SEE WDM 33-51-13<[01] RELAMPED AND PERFORMED GOOD INSTALLATION TEST OF L/H AND R/H GROUND ILLUMINATION SLIDE LIGHTS IAW AMM 33-51-04-960-801.;[02] JOB COMPLETE.
